# SDR COEA2017051601921

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,863 hours, 30,869 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Proximity Switch
- Component: Proximity Switc
- Component part number: D22924010
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING VISUAL APPROACH, THE CREW RECEIVED A MASTER WARNING LANDING GEAR NOT DOWN ON CAP AND 1 RT UNLOCK LIGHT ON OVERHEAD PANEL.  INITIATED A GO AROUND,  CYCLED THE GEAR 3 TIMES AND RAN THE EMERGENCY LANDING GEAR EXTENSION CHECKLIST.  LANDED WITH OUT INCIDENT.  MAINTENANCE FOUND THE MLG PROXIMITY SWITCH RT (10GB) WIRING DAMAGED.  REPLACED THE SWITCH. CHECKED GOOD.
